Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Apr 9, 2013, 3:12 AM MDT for Eddy County, Lea County, New Mexico. It took effect at Apr 9, 2013, 9:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 3:12 AM MDT (09:12 UTC)
- In effect from
- Apr 9, 2013, 9:00 AM MDT
- Expired
- Apr 9, 2013, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM
The radar
The Midland/Odessa radar (KMAF), 175 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4232 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
888 WWUS74 KMAF 090912 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 412 AM CDT TUE APR 9 2013 ...STRONG WINDS EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS TODAY... .WEST WINDS WILL INCREASE AGAIN THIS MORNING AND BECOME STRONG IN THE GUADALUPE AND DAVIS MOUNTAINS AS A STRONG UPPER LEVEL LOW MOVES INTO THE FOUR CORNERS REGION. IN ADDITION...SOME OF THESE WINDS WILL MIX INTO THE ADJACENT PLAINS OF SOUTHEAST NEW MEXICO AND ALONG THE VAN HORN AND HIGHWAY 54 CORRIDOR BRINGING VERY WINDY CONDITIONS. THESE WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. AREAS OF BLOWING DUST MAY ALSO REDUCE VISIBILITIES. NMZ027-TXZ258-092030- /O.CON.KMAF.HW.W.0016.000000T0000Z-130410T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 312 AM MDT TUE APR 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * EVENT...STRONG WINDS. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MOUNTAIN WAVE TURBULENCE NEAR THE MOUNTAINS WILL POSE A HAZARD TO AVIATION INTERESTS. MOTORISTS IN HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. * WINDS...WEST 35 TO 50 MPH...GUSTS OF 60 TO 75 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ074-091800- /O.CON.KMAF.HW.W.0016.000000T0000Z-130409T1800Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITIES OF...ALPINE...FORT DAVIS 412 AM CDT TUE APR 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * EVENT...STRONG WINDS. * TIMING...INTO EARLY THIS AFTERNOON. * WINDS...WEST 35 TO 45 MPH...GUSTS OF 60 MPH. * IMPACTS...MOUNTAIN WAVE TURBULENCE NEAR THE MOUNTAINS WILL POSE A HAZARD TO AVIATION INTERESTS. MOTORISTS IN HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. && $$ NMZ028-029-033-034-TXZ057-092030- /O.NEW.KMAF.WI.Y.0015.130409T1500Z-130410T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN 412 AM CDT TUE APR 9 2013 /312 AM MDT TUE APR 9 2013/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. * EVENT...VERY WINDY CONDITIONS. * TIMING...THIS MORNING THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH...GUSTS TO 50 MPH. * IMPACTS...LOOSE OBJECTS WILL BE MOVED AROUND. SOME DIFFICULTY DRIVING...ESPECIALLY ON NORTH AND SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
070 WWUS74 KMAF 091820 AAA NPWMAF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 120 PM CDT TUE APR 9 2013 ...STRONG WINDS EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS TODAY... .WEST WINDS WILL REMAIN STRONG AND GUSTY OVER THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. IN ADDITION... SOME OF THESE WINDS WILL MIX INTO THE ADJACENT PLAINS OF SOUTHEAST NEW MEXICO AND ALONG THE VAN HORN AND HIGHWAY 54 CORRIDOR BRINGING VERY WINDY CONDITIONS. THESE WINDS WILL CONTINUE THROUGH THIS AFTERNOON BEFORE DIMINISHING THIS EVENING. AREAS OF BLOWING DUST MAY ALSO REDUCE VISIBILITIES. TXZ074-091930- /O.EXP.KMAF.HW.W.0016.000000T0000Z-130409T1800Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITIES OF...ALPINE...FORT DAVIS 120 PM CDT TUE APR 9 2013 ...HIGH WIND WARNING HAS EXPIRED... THE LIKELIHOOD OF STRONG AND DAMAGING WINDS HAS DECREASED OVER THE DAVIS AND APACHE MOUNTAINS OF WEST TEXAS. HOWEVER...WEST WINDS OF 25 TO 35 MPH...WITH GUSTS NEAR 50 MPH AT HIGHER ELEVATIONS...CAN BE EXPECTED THROUGH THE REMAINDER OF THE AFTERNOON. $$ NMZ027-TXZ258-100000- /O.CON.KMAF.HW.W.0016.000000T0000Z-130410T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 1220 PM MDT TUE APR 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * EVENT...STRONG WINDS. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...MOUNTAIN WAVE TURBULENCE NEAR THE MOUNTAINS WILL POSE A HAZARD TO AVIATION INTERESTS. MOTORISTS IN HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. * WINDS...WEST 35 TO 50 MPH...GUSTS OF 60 TO 75 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ057-100000- /O.CON.KMAF.WI.Y.0015.000000T0000Z-130410T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN 120 PM CDT TUE APR 9 2013 /1220 PM MDT TUE APR 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * EVENT...VERY WINDY CONDITIONS. * TIMING...THROUGH THIS AFTERNOON. * WINDS...WEST 25 TO 35 MPH...GUSTS TO 50 MPH. * IMPACTS...LOOSE OBJECTS WILL BE MOVED AROUND. SOME DIFFICULTY DRIVING...ESPECIALLY ON NORTH AND SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
876 WWUS74 KMAF 092005 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 305 PM CDT TUE APR 9 2013 ...STRONG WINDS EXPECTED IN THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON... .SOUTHWEST TO WEST WINDS WILL REMAIN STRONG AND GUSTY OVER THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON...AND DECREASE AROUND SUNSET. NMZ027-TXZ258-100000- /O.CON.KMAF.HW.W.0016.000000T0000Z-130410T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 205 PM MDT TUE APR 9 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 6 PM MDT THIS EVENING. * WINDS...WEST 40 TO 50 MPH WITH GUSTS TO AROUND 65 MPH. * IMPACTS...MOUNTAIN WAVE TURBULENCE NEAR THE MOUNTAINS WILL POSE A HAZARD TO AVIATION INTERESTS. MOTORISTS IN HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-029-033-034-TXZ057-100000- /O.CON.KMAF.WI.Y.0015.000000T0000Z-130410T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN 305 PM CDT TUE APR 9 2013 /205 PM MDT TUE APR 9 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * WINDS...SOUTHWEST TO WEST 30 TO 40 MPH WITH GUSTS TO AROUND 55 MPH. * IMPACTS...LOOSE OBJECTS WILL BE MOVED AROUND. SOME DIFFICULTY DRIVING...ESPECIALLY ON NORTH AND SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
673 WWUS74 KMAF 092357 AAA NPWMAF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 657 PM CDT TUE APR 9 2013 ...STRONG WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS THROUGH MID EVENING... .STRONG WEST WINDS ARE PERSISTING THROUGH THE GUADALUPE MOUNTAINS WITH A FEW GUSTS TO NEAR 60 MPH STILL EXPECTED. NMZ028-029-033-034-TXZ057-100100- /O.EXP.KMAF.WI.Y.0015.000000T0000Z-130410T0000Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN 657 PM CDT TUE APR 9 2013 /557 PM MDT TUE APR 9 2013/ ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... WIND ARE SLOWLY DECREASING AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. IT WILL STILL WINDY THIS EVENING WITH AREAS OF BLOWING DUST. $$ NMZ027-TXZ258-100200- /O.EXT.KMAF.HW.W.0016.000000T0000Z-130410T0200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 557 PM MDT TUE APR 9 2013 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * EVENT...HIGH WINDS. * TIMING...UNTIL 8 PM MDT THIS EVENING. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 TO 65 MPH. * IMPACTS...MOUNTAIN WAVE TURBULENCE NEAR THE MOUNTAINS WILL POSE A HAZARD TO AVIATION INTERESTS. MOTORISTS IN HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTY DRIVING. AREAS OF BLOWING DUST WILL PERSIST WITH THE WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:10 AM MDT, 2 minutes earlier.
Area forecast discussion, Apr 9, 3:10 AM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 AM CDT TUE APR 9 2013
.DISCUSSION...
WSR-88D VELOCITY PRODUCTS ARE SHOWING A VERY STRONG LOW LEVEL JET
OF 60-75KTS THIS MORNING WHICH HAS BEEN REFLECTED IN OCCASIONAL
WIND GUSTS AT MAF ABOVE 45 MPH THIS MORNING. THESE VERY WINDY
CONDITIONS HAVE BEEN TOO ISOLATED TO WARRANT ISSUING A WIND
ADVISORY...AND 850 MB WINDS WILL WEAKEN LATER THIS MORNING SO
WILL NOT ISSUE ONE FOR THE PERMIAN BASIN. HOWEVER AN APPROACHING
UPPER LOW WILL CONTINUE TO BRING STRONG MID LEVEL WINDS AND
DAYTIME HEATING WILL MIX THESE WINDS INTO THE DAVIS AND GUADALUPE
MOUNTAINS WHERE THE HIGH WIND WARNING CONTINUES. SOME OF THESE
WINDS WILL MIX INTO THE LOWER ELEVATIONS FROM VAN HORN TO HOBBS
AND HAVE ISSUED A WIND ADVISORY FOR THESE AREAS TODAY. WINDS WILL
DIMINISH AFTER SUNSET AND THE DEPARTURE OF THE UPPER LOW MEANS THE
STRONGEST WINDS WILL BE GONE AFTER TODAY.
A COLD FRONT TONIGHT WILL BRING COLDER TEMPERATURES WITH SUB
FREEZING TEMPS POSSIBLE IN NORTHERN LEA COUNTY BY SUNRISE
TOMORROW. HAVE KEPT A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE
WESTERN LOW ROLLING PLAINS FOR TOMORROW THOUGH MOST IF NOT ALL
PRECIP WILL BE TO THE WEST. WEDNESDAY WILL BE ABOUT 20 DEGREES
COOLER THAN TODAY AND WILL BE THE ONLY BREAK FROM ABOVE NORMAL
HEAT THE NEXT SEVEN DAYS. A SURFACE RIDGE AXIS POSITIONED OVER THE
CENTRAL PERMIAN BASIN AND CLEAR SKIES WILL BRING OPTIMAL
CONDITIONS FOR RADIATIONAL COOLING AND BELOW FREEZING LOWS FROM
SOUTHEAST NEW MEXICO INTO THE NORTHWESTERN PERMIAN BASIN.
THE REMAINDER OF THE FORECAST WILL SEE GENERALLY ZONAL FLOW AND
ABOVE NORMAL TEMPERATURES. MODELS CONTINUE TO SHOW ANOTHER UPPER
TROUGH MOVING INTO THE SOUTH PLAINS ON FRIDAY BUT HAVE BACKED OFF
GREATLY ON ITS STRENGTH. THIS TROUGH WAS SUPPOSED TO BRING A WEAK
FRONT ON FRIDAY BUT NOW IT IS DOUBTFUL THE FRONT WILL MAKE MUCH
PROGRESS INTO THE BASIN...AND EVEN IF IT DOES WILL LIKELY BE
LITTLE OTHER THAN A WIND SHIFT.
HENNIG
&&
.FIRE WEATHER...
GUSTY SOUTHWEST TO WEST WINDS WILL AFFECT SOUTHEAST NEW MEXICO TODAY
WITH ONLY SLIGHTLY LESSER SPEEDS EXPECTED OVER MOST OF WEST TEXAS.
IT APPEARS MINIMUM RH/S WILL BOTTOM OUT IN THE 15 TO 20 PERCENT RANGE
OVER SOUTHEAST NEW MEXICO DOWN THROUGH THE VAN HORN AREA...WITH 5 TO
15 PERCENT OVER THE REST OF WEST TEXAS. SINCE WIND SPEEDS WILL RISE
TO 25 TO 35 MPH OVER SOUTHEAST NEW MEXICO...AND 15 TO 25 MPH OVER
WEST TEXAS...A FIRE DANGER STATEMENT HAS BEEN ISSUED FOR MOST OF THE
FORECAST AREA THIS AFTERNOON AND EVENING. THE DAY SHIFT WILL
MONITOR ALL OF THESE AREAS FOR A POSSIBLE UPGRADE TO A RED FLAG
WARNING.
A PACIFIC COLD FRONT WILL MOVE EAST ACROSS THE AREA TONIGHT WITH
WEST TO NORTHWEST WINDS AND SLIGHTLY COOLER TEMPERATURES BEHIND IT.
TEMPERATURES APPEAR TO COOL ENOUGH BEHIND THIS FRONT FOR RH/S TO
RISE ABOVE 15 PERCENT THIS EVENING...BUT 20 FOOT WINDS WILL STAY IN
THE 15 TO 20 MPH RANGE FOR A COUPLE HOURS AHEAD AND BEHIND THE
FRONT. A STRONGER COLD FRONT WILL THEN MOVE TO NEAR INTERSTATE 20
BY WEDNESDAY MORNING. NORTHERLY WINDS OF 15 TO 20 MPH SUSTAINED
WILL ALLOW COLDER AIR TO INVADE THESE AREAS BY SUNRISE WEDNESDAY.
THE FRONT WILL MOVE TO NEAR THE GUADALUPE MOUNTAINS AND PECOS RIVER
BEFORE STALLING EARLY WEDNESDAY AFTERNOON. MARGINAL CRITICAL FIRE
WEATHER CONDITIONS COULD OCCUR FROM VAN HORN TO MARFA TO PERSIMMON
GAP WEDNESDAY AFTERNOON AS WESTERLY WINDS WILL ACCOMPANY WARMER
TEMPERATURES AND MINIMUM RH/S NEAR 15 PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 78 36 61 30 / 0 10 0 0
BIG SPRING TX 80 39 62 33 / 0 10 0 0
CARLSBAD NM 76 40 64 34 / 0 0 0 0
DRYDEN TX 92 54 81 47 / 0 0 10 0
FORT STOCKTON TX 88 47 71 39 / 0 0 0 0
GUADALUPE PASS TX 63 36 58 34 / 0 0 0 0
HOBBS NM 69 32 60 28 / 0 10 0 0
MARFA TX 74 37 62 28 / 0 0 0 0
MIDLAND INTL AIRPORT TX 82 40 62 35 / 0 10 0 0
ODESSA TX 82 40 62 34 / 0 10 0 0
WINK TX 83 41 69 36 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES... CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA.
WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES... VAN HORN AND HIGHWAY 54 CORRIDOR.
&&
67/10Hazardous weather outlook, Apr 9, 3:05 AM MDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 405 AM CDT TUE APR 9 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-100915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 405 AM CDT TUE APR 9 2013 /305 AM MDT TUE APR 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT GUSTY WESTERLY WINDS WILL AFFECT MUCH OF THE FORECAST AREA TODAY WITH HIGH WINDS OF 35 TO 50 MPH AND GUSTS OF 60 TO 75 MPH EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS. IN ADDITION...WEST WINDS OF 25 TO 35 MPH WILL AFFECT MUCH OF SOUTHEAST NEW MEXICO AND THE VAN HORN AREA IN WEST TEXAS. A HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS...AND A WIND ADVISORY FOR THE LOWER LANDS MENTIONED ABOVE. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL PREVAIL OVER SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS THIS AFTERNOON AND EVENING. A FIRE DANGER STATEMENT HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING FOR WARM...DRY AND WINDY CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FREEZING TEMPERATURES AROUND 30 DEGREES WILL AFFECT NORTHERN LEA COUNTY TONIGHT AND WEDNESDAY MORNING. LOW TEMPERATURES AROUND 30 DEGREES COULD AFFECT NORTHERN AND CENTRAL LEA COUNTY WEDNESDAY NIGHT AND THURSDAY MORNING...IN ADDITION TO THE NORTHERN PERMIAN BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Wind Advisories in New Mexico, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.